IJPAM: Volume 82, No. 3 (2013)
SMOOTH CURVES WITH POSITIVE GENUS
Department of Mathematics
University of Trento
38 123 Povo (Trento) - Via Sommarive, 14, ITALY
Abstract. We discuss a rational interpolation problem on curves of positive genus.
Received: December 3, 2012
AMS Subject Classification: 14H99
Key Words and Phrases: rational interpolation, positive genus curve
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395